International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 2, Pages 243-269
Distributional and entire solutions of ordinary differential and functional differential equations
1Department of Mathematics, University of Kentucky, Lexington 40502, Kentucky, USA
2Department of Mathematics, Pan American University, Edinburg 78539, Texas, USA
Received 25 February 1983
Copyright © 1983 S. M. Shah and Joseph Wiener. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A brief survey of recent results on distributional and entire solutions of
ordinary differential equations (ODE) and functional differential equations (FDE) is given. Emphasis is made on linear equations with polynomial coefficients. Some work on generalized-function solutions of integral equations is also mentioned.